# SDR CKSA98335

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 470, SWL 118 LT (LOWER BELLY AREA) HAS A DENT L-2, W-2, D-.350, OUT OF LIMITS.  CUT OUT AND REMOVED THE DAMAGED PORTION OF THE SKIN IAW B747 SRM 53-30-03.  CHECK MATERIAL FOR FABRICATE SHIM AND DOUBLER 7075T6 .071, 2024T3 .063 IAW SRM 53-30-03.  REPAIRED IAW B747 SRM 53-30-03.  NON-ROUTINE TASK CARD NUMBER B0083-81-N-0003.
